MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM; CATHETER, INTRAVASCULAR THERAPEUTIC

ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM; CATHETER, INTRAVASCULAR THERAPEUTIC
Model Number 384232
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
A customer reported "the user used 3ml syringe with normal saline for flushing and leakage occurred after it was used on the 4th day.No leakage was observed during priming the catheter before use.".
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.One opened sample was returned for review.Visual inspection of the sample found that there was a small slit/cut in the silicone.Functional testing of the sample confirmed leakage at the silicone extension between the hub and the silicone disc.According to the complaint description, it was day four before any issue was found.The description also states that the product was flushed before use and no leakage was observed.It is likely that the damage happened during an event within the user's environment.Since the root cause is not attributed to a manufacturing defect, no further action will be performed at this time.Argon will continue to monitor for issues of this nature in the future.Additional information provided in h.3., h.6.And h.11.

Brand Name
FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM
Common Device Name
CATHETER, INTRAVASCULAR THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22212627
Report Number0001625425-2025-01033
Device Sequence Number8602064
Product Code FOZ
UDI-Device Identifier00886333209750
UDI-Public(01)00886333209750(17)270812(10)11586066
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384232
Device Lot Number11586066
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown